# SDR RAIA007100002

- Difficulty date: October 3, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 17,453 hours, 15,158 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5553 - STL - RUDDER SYSTEM 2 INOP.  MAINTENANCE OPS CHECK RUDDER SYSTEM, OPS CHECK GOOD.
